# SDR ABXA2011060659

- Difficulty date: June 6, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT OUTBOARD AUX TRACK ATTACH FITTING INBOARD RIB HAS CORROSION AROUND NUT PLATE.  REMOVED AND REPLACED NR 11 SLAT O/B AUX TRACK I/B RIB ASSY IAW B767 SRM 51-40-02.
